Skip to content Skip to navigation

On Superlinear Fourth Order-PDES with Variable Exponents

Volume 3, Number 1 (2012), 67 - 75

On Superlinear Fourth Order-PDES with Variable Exponents

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

The goal of this paper is to prove the existence and multiplicity of solutions for fourthorder
elliptic equations with variable exponents without the well- known Ambrosetti-Rabinowitz
type growth conditions. The critical point theorems with Cerami condition are used.